MathSciNet Relay Station
MathSciNet bibliographic data
MR418490 (54 #6529) 65R05
Brunner, H.; Lambert, J. D. Stability of numerical methods for Volterra integro-differential equations. Computing (Arch. Elektron. Rechnen) 12 (1974), no. 1, 75–89.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement